RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Razmyslov, Yurii Pitirimovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:752
Abstract pages:4609
Full texts:1574
References:449
Professor
Doctor of physico-mathematical sciences (1984)
E-mail:

http://www.mathnet.ru/eng/person20434
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194743

Publications in Math-Net.Ru
2019
1. O. V. Gerasimova, Yu. P. Razmyslov, “The gravity first (on reincarnation of third Kepler's law)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, 4,  15–27  mathnet
2018
2. O. V. Gerasimova, Yu. P. Razmyslov, “Frobenius differential-algebraic universums on complex algebraic curves”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 4,  3–9  mathnet; Moscow University Mathematics Bulletin, 73:4 (2018), 131–136  isi  scopus
2017
3. O. V. Gerasimova, Yu. P. Razmyslov, “Nonaffine differential-algebraic curves do not exist”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 3,  3–8  mathnet  mathscinet  elib; Moscow University Mathematics Bulletin, 72:3 (2017), 89–93  isi  scopus
2016
4. O. V. Gerasimova, Yu. P. Razmyslov, “Rolling simplexes and their commensurability. IV. (A farewell to arms!)”, Fundam. Prikl. Mat., 21:2 (2016),  145–156  mathnet
2014
5. O. V. Gerasimova, Yu. P. Razmyslov, G. A. Pogudin, “Rolling simplexes and their commensurability. III (Capelli identities and their application to differential algebras)”, Fundam. Prikl. Mat., 19:6 (2014),  7–24  mathnet  mathscinet; J. Math. Sci., 221:3 (2017), 315–325
2012
6. Yu. P. Razmyslov, G. A. Pogudin, “The Heisenberg envelope for the Hochschild algebra of a finite-dimensional Lie algebra”, Fundam. Prikl. Mat., 17:5 (2012),  147–155  mathnet; J. Math. Sci., 193:4 (2013), 580–585  scopus
7. Yu. P. Razmyslov, “An explanation to “Rolling simplexes and their commensurability” (field equations in accordance with Tycho Brahe)”, Fundam. Prikl. Mat., 17:4 (2012),  193–215  mathnet; J. Math. Sci., 191:5 (2013), 726–742  scopus
8. Yu. P. Razmyslov, “Laws of rolling simplexes (feild equations according to Tycho Brahe)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 6,  38–42  mathnet; Moscow University Mathematics Bulletin, 68:1 (2013), 53–56  scopus
9. Yu. P. Razmyslov, G. A. Pogudin, “Paradigm of max-factor and finite-dimensional representation of Lie algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 4,  48–50  mathnet  mathscinet; Moscow University Mathematics Bulletin, 67:4 (2012), 170–172  scopus
2010
10. O. V. Gerasimova, Yu. P. Razmyslov, “Rolling simplexes and their commensurability (laws of mechanics as a problem of choice between metrics and measure)”, Fundam. Prikl. Mat., 16:3 (2010),  123–126  mathnet; J. Math. Sci., 177:6 (2011), 860–861  scopus
2006
11. Yu. P. Razmyslov, “Twenty five (unary version)”, Fundam. Prikl. Mat., 12:3 (2006),  225–238  mathnet; J. Math. Sci., 149:3 (2008), 1338–1344  scopus
2000
12. Yu. P. Razmyslov, “On a conjecture of Rydberg: $(e/c)/(h/e)=\pi/(unidentified expression)$”, Fundam. Prikl. Mat., 6:3 (2000),  873–874  mathnet  mathscinet  zmath
1999
13. A. A. Kagarmanov, Yu. P. Razmyslov, “Central polynomials for adjoint representations of simple Lie algebras exist”, Fundam. Prikl. Mat., 5:4 (1999),  1015–1025  mathnet  mathscinet  zmath
1993
14. Yu. P. Razmyslov, K. A. Zubrilin, “On the nilpotency of obstructions for the representability of algebras satisfying Capelli identities and representations of finite type”, Uspekhi Mat. Nauk, 48:6(294) (1993),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 183–184  isi
1987
15. Yu. P. Razmyslov, “Simple Lie algebras in varieties generated by Lie algebras of cartan type”, Izv. Akad. Nauk SSSR Ser. Mat., 51:6 (1987),  1228–1264  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:3 (1988), 541–573
1985
16. Yu. P. Razmyslov, “Simple Lie algebras satisfying the standard Lie identity of degree 5”, Izv. Akad. Nauk SSSR Ser. Mat., 49:3 (1985),  592–634  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:3 (1986), 553–590
17. Yu. P. Razmyslov, “Trace identities and central polynomials in the matrix superalgebras $M_{n,k}$”, Mat. Sb. (N.S.), 128(170):2(10) (1985),  194–215  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 187–206
1983
18. Yu. P. Razmyslov, “Central polynomials in irreducible representations of a semisimple Lie algebra”, Mat. Sb. (N.S.), 122(164):1(9) (1983),  97–125  mathnet  mathscinet  zmath; Math. USSR-Sb., 50:1 (1985), 99–124
1981
19. Yu. P. Razmyslov, “Algebras satisfying Capelli identities”, Izv. Akad. Nauk SSSR Ser. Mat., 45:1 (1981),  143–166  mathnet  mathscinet  zmath; Math. USSR-Izv., 18:1 (1982), 125–144
1978
20. Yu. P. Razmyslov, “On a problem of Hall and Higman”, Izv. Akad. Nauk SSSR Ser. Mat., 42:4 (1978),  833–847  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:1 (1979), 133–146  isi
1974
21. Yu. P. Razmyslov, “Trace identities of full matrix algebras over a field of characteristic zero”, Izv. Akad. Nauk SSSR Ser. Mat., 38:4 (1974),  723–756  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:4 (1974), 727–760
1973
22. Yu. P. Razmyslov, “On a problem of Kaplanskii”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973),  483–501  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:3 (1973), 479–496

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019